Manifolds in stacked 4-polytopes

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Let P be a special family of convex 4-polytopes, the family of stacked 4-polytopes. For every P ε{lunate}P we investigate the existence, the structure, and the number of 2-manifolds |M| such that M is a 2-complex contained in the 2-dimensional skeleton of P, and containing all the edges of P.

Original languageEnglish
Pages (from-to)198-239
Number of pages42
JournalJournal of Combinatorial Theory - Series A
Volume10
Issue number3
DOIs
StatePublished - 1 Jan 1971
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'Manifolds in stacked 4-polytopes'. Together they form a unique fingerprint.

Cite this